another “dear john” letter!!!

http://www.medscape.com/viewarticle/723551  i was anxious to read this update on VANCOMYCIN…it was already an “old” drug 25 years ago..we (students, interns,residents) struggled with RED MAN SYDROME, possible hearing loss (had to document audiogram B4 infusion), loading dose, q6 vs. q12 hour dosing, drug impurities, nephrotoxicity with aminoglycosides….i admire Dr. Bartlett but there is little in this update

Advertisements

About tjgmd99

physician, opinionated, know-it-all, likes dogs, classical music, classic films, literature and languages
This entry was posted in medical musings. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s